MathSciNet Relay Station
MathSciNet bibliographic data
MR1190871 34K15
Kuang, Y.; Smith, H. L. Slowly oscillating periodic solutions of autonomous state-dependent delay equations. Nonlinear Anal. 19 (1992), no. 9, 855–872.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement